# SDR UPS07M50952

- Difficulty date: September 20, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 42,234 hours, 6,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MAIN DECK:  FROM BS 855 TO BS 959, ALONG -X=28 (RBL 28), SEAT TRACK CROWN & FLANGE AREAS FOUND CORRODED.  CORROSION REMOVAL C/OUT ON A/M AREAS FOUND EXCEEDED SRM 53-70-00 LIMIT TO GAIN ACCESS TO REMOVE & REWORK AFFECTED SEAT/T & SPLICE C/OUT PER SRM 53-70-00D, F1, V1, R35.  NEW SEAT /T & SPLICE RWK PER SRM 53-70-00D, F1, V1, R35.  NEW SEAT/T PICK UP HOLES PER SRM 51-31-01 & 51-21-01 V2, R35.  NEW SEAT/T FROM STA 849 TO 969 RBL 28 REPAIRED & INSTALLED SRM 51-33-01, FOUND SATIS.
